My dick looks terrible....gimme some help!

JIMBOPUKE

Member
Joined
Aug 26, 2003
Messages
46
I've been doing phase 2 for two days now and I've got some insane bruises on the head of my dick...one is like the same diameter of a pencil eraser. It would look fuggin' BAD if you saw it and didn't know the context of the injuries...like some kind of freaky yet-to-be-named STD. But I know for sure it's from Penis Enlargement because they started right after I finished my first day of Phase 2...and I've had the little "blood spots" on the shaft before from Penis Enlargement....what's the best way to make 'em go away fast? My girlfriend is coming up this weekend and I don't want her to see that shit.


Also is this "bad"? I know that what we're doing here is making more blood rush into the penis, but is this kind of thing bad, or is it OK? should I take a day off? They don't hurt, they just look like dark red circular bruises...not raised up or anything like that...purely just coloration spots.

thanks for any help.
 

C-Guy

Member
Joined
Jun 3, 2003
Messages
824
Jimbo I've never experienced bruising as bad as what you are describing. I am not a big fan of hot wraps, but have read that this helps with the bruising. Do some light massaging and some extra warm wraps for a couple days. Certainly can't hurt.
 

JIMBOPUKE

Member
Joined
Aug 26, 2003
Messages
46
Thanks for the advice C-guy, much appreciated.

Actually today they look much much much less severe...I'm taking today off just to heal. It still doesn't hurt, but it looks kinda weird due to the blotches.

But hey, guess what helped in making them go away? Vitamin E...just get a jelcap, puncture it with an x-acto and squirt the actual vitamin E oil out of the caplet and onto a q-tip or your finger, etc and just rub it on. My girlfriend does this all the time with bug bites and cuts and stuff and it helps healing broken skin waaaaaay faster than neosporin alone. Although the bruises I have aren't broken skin, I think the vitamin E oil helped facilitate the healing and soothed it a bit.
 

C-Guy

Member
Joined
Jun 3, 2003
Messages
824
Good to hear JIMBOPUKE. An irritating side effect of vitamin E is weight gain. HHHHydromaxMMMMM if we could just get the stuff to add the "weight" in the desired area that would be awsome.
 

JIMBOPUKE

Member
Joined
Aug 26, 2003
Messages
46
Weight gain? really? Hydromaxmmm...yeah that would be great if you could just smear it on and gain a ton of weight in the right place!

Yeah I put more on last night and this morning and those bruises are almost gone completely...I highly reccomend this vitamin e thing.
 
Top Bottom